# SDR HNAA2015082400262

- Difficulty date: August 24, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 50,010 hours, 59,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH FLOOR LIGHT IS INOPERATIVE, SECOND RED LIGHT FROM FRONT AT ROW 7DF.  R & R BULB AT ROW 7DF EMERGENCY ESCAPE PATH FLOOR LIGHT.  OPS CHECKED GOOD.
